# SDR P5CA9900042

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 410-1390
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON LEFT WING UPPER SURFACE OF REAR SPAR WS 410 TO 1390.  REPAIRED PER SRM 51-10-01, 57-30-01 AND MM 51-14-07.
